# SDR CA021203007

- Difficulty date: December 2, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Bearing
- Part number: 180315
- Condition: Failed
- Location: Prop Governor
- Component: Governor, Woodward, 8210007F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DISASSEMBLY OF THIS GOVERNOR, IT WAS NOTED THAT ONE OF THE FOUR BEARING ASSEMBLIES HAD LOST ITS BALLS. BECAUSE THERE IS NO SCREEN IN THE BASE OF THIS GASKET, ANY OIL CONTAMINATES COULD CHANNEL BACK INTO THE ENGINE.  THE GOVERNOR WAS COMPLETELY OVERHAULED, THE BEARINGS REPLACED, AND THE OWNER OF THE AIRCRAFT WAS ADVISED WHAT THE FINDINGS WERE.
